# SDR 67819

- Difficulty date: December 21, 2004
- Submitted: January 14, 2005
- Operation: Air carrier
- Aircraft: N176YV
- Make and model: Beech 1900D
- Aircraft serial: UE176
- Aircraft time: 21,049 hours, 29,389 cycles
- System (JASC): 3242 · Brake
- Part: Brake Assy
- Condition: Smoke
- Location: Lt Mlg
- Stage of operation: LD
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

AFTER LANDING IN MIA CREW NOTICED LEFT BRAKES SMOKING.  CLEANED LEFT MAIN GEAR BRAKE ASSY.  CHECK OK AT THIS TIME.
